# SDR AALA20160620012

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 14,048 hours, 5,480 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACFT WAS OVERWEIGHT.  DURING CLIMB THE F/O"S SIDE WINDOW BEGAN LEAKING ABOVE 2.5 PSI DIFFERENTIAL PRESSURE.  MAINTENANCE REPOSITIONED F/O"S SLIDING WINDOW LOWER SEAL.  ACCOMPLISHED OPS CHECK IAW AMM 56-11-00 AND AMM 56-12-00.  SYSTEM CHECKS NORMAL.
